# SDR REXA2016021500202

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 18,781 hours, 11,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, FLIGHT ATTENDANT FLASHLIGHT, RED LIGHT NOT BLINKING.  R & R FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
